Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1968, Volume 2, Issue 4, Pages 70–81 (Mi faa2798)  

Absolute isolatedness of rational singularities and triple rational points

G. N. Tyurina


Full text: PDF file (1398 kB)

English version:
Functional Analysis and Its Applications, 1968, 2:4, 324–333

Bibliographic databases:

Received: 20.05.1968

Citation: G. N. Tyurina, “Absolute isolatedness of rational singularities and triple rational points”, Funktsional. Anal. i Prilozhen., 2:4 (1968), 70–81; Funct. Anal. Appl., 2:4 (1968), 324–333

Citation in format AMSBIB
\Bibitem{Tyu68}
\by G.~N.~Tyurina
\paper Absolute isolatedness of rational singularities and triple rational points
\jour Funktsional. Anal. i Prilozhen.
\yr 1968
\vol 2
\issue 4
\pages 70--81
\mathnet{http://mi.mathnet.ru/faa2798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=245830}
\zmath{https://zbmath.org/?q=an:0176.50804}
\transl
\jour Funct. Anal. Appl.
\yr 1968
\vol 2
\issue 4
\pages 324--333
\crossref{https://doi.org/10.1007/BF01075685}


Linking options:
  • http://mi.mathnet.ru/eng/faa2798
  • http://mi.mathnet.ru/eng/faa/v2/i4/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:269
    Full text:120

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021